# SDR ASOA05843

- Difficulty date: October 24, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4552 - DURING A GROUND INSPECTION IN CVG, THE EMERGENCY LIGHTS WOULD NOT TURN OFF WHILE IN THE ARMED POSITION.  MAINTENANCE CYCLED THE CIRCUIT BREAKERS, AND VERIFIED PROPER OPERATION OF THE EMERGENCY LIGHTS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
